# SDR ASAA2014090409059

- Difficulty date: September 4, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,938 hours, 8,068 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ILLUMINATED DURING RECALL AND EXTINGUISHED QRH RESET.  ACFT GROUNDED.  FOUND AFT CABIN FILTER DIRTY. CLEANED FILTER. RAN PACKS, NO FAULTS FOUND ON BITE CHECK. OPS CK GOOD REF AMM 21-61-10-100-801 AND FIM 21-61 TASK 801.
